MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680014
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to aseptic loosening of the tibial component.
 
Additional Manufacturer Narrative
The complaint could be confirmed, as the information provided for evaluation is consistent with the alleged failure.Upon further investigation of the ct scans by healthcare professionals, the following was observed.Loosening of the tibial component can be confirmed based on the provided images.Aseptic loosening is likely; however, the underlying cause remains unclear and may be patient-related due to poor bone quality.No specific abnormalities were identified.Failure of a total ankle replacement (tar) over time is a known complication.In the case of a planned revision procedure, a medical opinion aimed at determining the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.When a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided because key clinical information, such as the patient¿s clinical status, exact symptoms, range of motion, and the assessment of the treating physician, is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this critical information.Due to these limitations, statements regarding the patient, the procedure, or the device in relation to the cause of failure cannot be provided.A review of the device history for the reported lot did not identify any abnormalities.No corrective actions are required at this time.A review of the labeling did not identify any abnormalities.No indications of material-related, manufacturing-related, or design-related issues were identified during the investigation.Although the issue is most likely related to the patient¿s condition, the root cause could not be conclusively determined.More detailed information regarding the complaint event is required in order to determine the root cause of the complaint event.If the device is returned or if additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23713997
Report Number3010667733-2025-01457
Device Sequence Number18388129
Product Code HSN
UDI-Device Identifier00889797069694
UDI-Public(01)00889797069694(11)241024(17)321024(10)1801723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680014
Device Lot Number1801723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale